# SDR FDEA202408141122

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-300
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T58755
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMP. AT APROX STA 412 TO STA 490 & LBL 11 TO RBL 11 FLOORBOARD 231AFF HAS   SURFACE AREA INDENTATION (MARKED) FABRICATED NEW FLOORBOARD PNL# 231AFF AT STA. 412-490, LBL 11-RBL11   IN REF TO FEDEX   DRW# SRZ-25-005. SEE JPF FOR OTHER WORK ACOMPLISHED. THIS A MAJOR REPAIR.   INSTALLTION OF FLOORBOARD WILL BE ACCOMPLISHED ON NR# 171, WO# 88720.
